On the Discretized Algorithm for Optimal Problems Constrained by Differential Equation with Real Coefficients
O. Olotu
Journal of Mathematics and Statistics, Volume 3, Issue 4, pp. 237–242 · doi.org/10.3844/jmssp.2007.237.242
Abstract
A discretized scheme, Discretized Continuous Algorithm (DCA), for solving constrained quadratic optimal control problems was developed to ease the computational cumbersomeness inherent in some existing algorithms, particularly, the Function Space A lgorithm (FSA) by replacing the integral by a series of summation. In order to accomplish this numerical scheme, we resort to a finite approximation of it by discretizing its time interval and using finite difference method for its differential constraint. Using the penalty function method, an unconstrained formulation of the problem was obtained. With the bilinear form expression of the problem, an associated operator was constructed which aided the scheme for the solution of such class of problems. A sample problem was examined to test the effectiveness of the scheme as to convergence with relation to other existing schemes such as Extended Conjugate Gradient Method (ECGM), Multiplier Imbedding Extended Conjugate Gradient Method (MECGM) and Function Space Algorithm (FSA) for solving penalized functional of optimal control problem characterized by non-linear integral quadratic nature.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Olotu, O. (2007). On the Discretized Algorithm for Optimal Problems Constrained by Differential Equation with Real Coefficients. Journal of Mathematics and Statistics, 3(4), 237–242. https://doi.org/10.3844/jmssp.2007.237.242
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
